# SDR UPS98825827

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CHECK, STA 1685 BATH TUB FITTING CRACKED AT LONGERON 34 LEFT.  REMOVED BATH TUB FITTING LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-21 A ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING IAW DC8 SRM 51-1-21 AND 51-1-20D.  TORQUED BOLT IAW DC8 SRM 51-3-1.
